# SDR SWAA2023052450594

- Difficulty date: May 21, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N8670A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36656
- Aircraft time: 27,016 hours, 12,741 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Wedge
- Condition: Delaminated
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H INBOARD FLAP BONDED WEDGE ASSY DELAMANATED<[01] REMOVED WEDGE PER SRM 51-40-02.;[02] RII. OK TO INSTALL NEW WEDGE P/N 113A2500-14.;[03] INSTALLED SERVICABLE R/H INBOARD MAIN FLAP; BONDED WEDGE ASSY IAW SRM 51-40-02; SRM 51-10-02 AND SRM 51-20-05.;[04] INSTALLED SERVICEABLE R/H INBOARD MAIN FLAP; BONDED WEDGE ASSY IAW SRM 51-40-02; SRM 51-10-02 AND SRM 51-20-05. C/W INSPECTION
